# SDR SWAA2022040128822

- Difficulty date: December 13, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT AFT SCUFF PLATE FWD CORNER IS CRACK / LOCATED ANBD DRILLED NEW SCUFF PLATE AFT CARGO FWD CORNER I.A.W SRM 51-40-05-0G-0 P/O #771000/2. COUNTERSINKED FASTENER HOLES I.A.W. SRM 51-40-08-0G-0. AFT CARGO FWD CRONER SCUFF PLATE TO BE INSTALLED ON CUSTOMER CARD #753-140-00-02Y.
